# SDR AALA202004029015

- Difficulty date: March 31, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 52,085 hours, 33,310 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Part serial: 00040584
- Condition: Odor
- Location: Zone - 100
- Part time: 52,104 hours, 33,319 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AMBER FAN ON CONDITIONER PAGE, SMOKE ODOR IN COCKPIT. ***SUPPLEMENTAL TO BE ISSUED UPON COMPLETION OF FINAL CORRECTIVE ACTION.*** ***SUPPLEMENTAL ACTION SECT 4 AND 5: REPLACED RIGHT RECIRC FAN PER AMM 21-21-51.***(CLOSED)
